# SDR AALA20130522003

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 64,294 hours, 22,390 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 13,429 hours, 4,760 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTED COMPRESSOR STALLED ON RT ENGINE.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENGINE AT ON 05/22/2013. SYS GROUND CHECK NORMAL OPS. (OPEN)
